Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 24, 2014, 03:21:48 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 647063
  • Total Topics: 49293
  • Online Today: 181
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 127
Total: 131

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: nausea with sustiva and truvada  (Read 1235 times)

0 Members and 1 Guest are viewing this topic.

Offline Hoover

  • Member
  • Posts: 286
nausea with sustiva and truvada
« on: September 26, 2011, 09:34:03 PM »
I know this is an old combination, but it is the best I can do in CR.
Sustiva and Truvada:

Since it is old, I thought someone in the group will have lived through this issue and have some sage advice.
August 01, I started having the acid reflux and the upper GI shows I have gastritis.
Never in my life have I had acid reflux.
I started meds on March 14th and the nausea started 4.5 months later.

Presently I take Nexium 40mg and I am still nauseated most the day with vomiting about 3 mornings a week.
Vomit has no food in it, only yellow bile and saliva.
Even if I smoke marijuana at 4 and 5am, I will still be sick and probably vomit around 6am.
That is not the way I want to start my days!
Stoned and nauseated are not productive moods. ???

Any thoughts?

Infection date: March 16, 2010
20/05/10 - CD4 348  VL 58,000  Lymph nodes in jaw painful!  Antioxidants started.
01/06/10 - CD4 428  VL?
24/06/10 - CD4 578  VL 9,800
13/07/10 - CD4 620  VL?
04/09/10 - CD4 648  VL?
01/11/10 - CD4 710  VL?   CD8 972
16/12/10    CD4 738  VL?  CD8  896   
02/02/11    CD4 520 (month of parasites and new lab)
14/03/11 started Truvida and Sustiva (Efavirenz)
04/07/11 CD4 686 VL 75 CD8 588  41%
10/10/11 CD4 757  45%  VL UD

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: nausea with sustiva and truvada
« Reply #1 on: September 27, 2011, 08:20:50 AM »
Hoover, that is not an old combination. Sustiva and Truvada are the same meds that are in the all-in-one pill Atripla. There's thread after thread about Atripla here.

Did you maybe mean Sustiva and Combivir? The AZT in Combivir can sometimes cause the nausea and vomiting you describe. Please clarify.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Hoover

  • Member
  • Posts: 286
Re: nausea with sustiva and truvada
« Reply #2 on: September 27, 2011, 09:24:56 AM »
Thanks for the note Ann.
Yes it is Sustiva and Truvada.
Since no one seems to discuss Sustiva and Truvada, I assumed it was an older combo.
(If I used the free meds here in CR it would be the AZT combo)

I will look into the atripola thread to see their ideas with nausea.

Cheers from almost paradise,
Hoover
Infection date: March 16, 2010
20/05/10 - CD4 348  VL 58,000  Lymph nodes in jaw painful!  Antioxidants started.
01/06/10 - CD4 428  VL?
24/06/10 - CD4 578  VL 9,800
13/07/10 - CD4 620  VL?
04/09/10 - CD4 648  VL?
01/11/10 - CD4 710  VL?   CD8 972
16/12/10    CD4 738  VL?  CD8  896   
02/02/11    CD4 520 (month of parasites and new lab)
14/03/11 started Truvida and Sustiva (Efavirenz)
04/07/11 CD4 686 VL 75 CD8 588  41%
10/10/11 CD4 757  45%  VL UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.